We report a 4-year-old child who developed systemic anaphylactic reaction to lidocaine hydrochloride within 15 minutes after a dental procedure. Hypersensitivity to local anesthetics is not common; however, if anaphylaxis did happen, it required emergent and immediate resuscitation. To prevent such complications, complete medical history including drug allergy should be taken. Prompt administration of epinephrine and other resuscitative measures are life saving in such circumstance. All emergency room physicians should consider systemic anaphylaxis in patients with rapid vascular collapse and respiratory failure immediately following lidocaine administration for minor outpatient procedures.
|頁（從 - 到）||178-180|
|期刊||Pediatric Emergency Care|
|出版狀態||已發佈 - 三月 2004|
ASJC Scopus subject areas
- Pediatrics, Perinatology, and Child Health
- Emergency Medicine
Chiu, C. Y., Lin, T. Y., Hsia, S. H., Lai, S. H., & Wong, K. S. (2004). Systemic Anaphylaxis Following Local Lidocaine Administration during a Dental Procedure. Pediatric Emergency Care, 20(3), 178-180. https://doi.org/10.1097/01.pec.0000117928.65522.9e